Side Effects Of Heart Drug Consumption?
I want to ask, my heart has leaked outpatient, the medicine was concor 2.5 mg now replaced with 5mg bisoprolol fumarate, is it getting worse or not, is it normal? because the drug dose is higher? And every time I take bioprexum 5mg the side effects are not good, Do you have to continue drinking or stop? Thank you.
Hello. Good night. Thank you for asking HealthReplies.com
Concor and bisoprolol fumarate contain active ingredients such as bisoprolol where this substance is an agent that blocks beta receptors that are selective on receptors in the heart. The way it works is to reduce the frequency of heartbeats and heart muscle pressure when contracting so that the burden of the heart to pump blood throughout the body can be reduced. Related to this work function, it is used as a medicine for high blood pressure, heart attacks, irregular heart rhythms and heart failure.
These bisoprolol drugs can be given at doses ranging from 1.25 to 10 mg, once a day and to a maximum of 20 mg per day if needed. Can be consumed before or after meals, and should be taken in the morning. The dosage can be increased or decreased where adjusted for
- types of diseases
- the level of illness experienced by patients
- the body's response to drugs
Bioprexium is Perindopril which belongs to the Angiotensin-Converting Enzyme (ACE) class of inhibitors whose role is to reduce blood pressure. This drug works by stopping the production of the body's natural substances that cause blood vessels to constrict, so blood can flow more smoothly and blood pressure drops.
The dose is generally 1 mg 5 times a day, can be increased to 1 mg 10 times a day after 1 month of therapy. However, each person's dose is different and is generally adjusted by the condition, age, and the body's response to the drug.
The following are the side effects of perindopril use that may occur:
In the use of these drugs, follow the doctor's recommendations for consumption and the dose given. Try to take the drug at the same time every day to maximize its effects. In general, treatment related to heart problems will require a long time, but do not stop treatment yourself to avoid the onset of symptoms of the disease again. If you experience a side effect or feel uncomfortable you should consult with a cardiologist so that the drug can be replaced with another class or set for the dose given.
Thus the information we can convey. May be useful. Thank you